Title: Simple-iteration method with alternating step size for solving operator equations in Hilbert space
Authors: Matysik, O
Van Hulle, Marc # ×
Issue Date: 4-Feb-2016
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:300 issue:july 2016 pages:290-299
Article number: CAM10435
Abstract: We introduce a new explicit iterative method with alternating step size for solving ill-posed operator equations of the first kind: Ax=yAx=y. We investigate the basic properties of the method for a positive bounded self-conjugate operator View the MathML sourceA:H→H in Hilbert space HH under the assumption that the error for the right part of the equation is available. We discuss the convergence of the method, for a given number of iterations, in the original Hilbert space norm, estimate its precision and formulate recommendations for choosing the stopping criterion. Furthermore, we prove the convergence of the method with respect to the stopping criterion and estimate the remaining error. In case the equation has multiple solutions, we prove that the method converges to the minimum norm solution.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Laboratory for Neuro- and Psychofysiology
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
simple-iteration method.pdf Published 442KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science